# SDR SWIA2025120200821

- Difficulty date: August 21, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: CC670103381
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H TIRE BURST PANEL FWD ATTACHING ANGLE HAS SIGNS OF CORROSION.  REMOVED AND INSTALLED NEW  ATTACH ANGLE, IAW DWG CC670-10320, REV F, SRM 51-42-21-001-001-A01, AND SRM 51-23-00-001-001-A01.   LEAK CHECK GOOD.
